# SDR 2004F00012

- Difficulty date: September 20, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N378PH
- Make and model: Swrngn SA227AC
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 54510291
- Condition: Broken
- Location: Mlg Scissor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR SCISSOR SHAFT BROKEN, DRILLED RETAINING PIN HOLES.  (M)
